Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 134, NWS State College, PA

July 7, 2015Cameron County, Clearfield County, Elk County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2015, 9:19 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 9:19 PM EDT (01:19 UTC)
Expired
Jul 7, 2015, 10:15 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Clearfield County, PA, Elk County, PA

The radar

The State College radar (KCCX), 51 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 9:45 PM EDTTSTM WND DMGGrampian, PATREES DOWN NEAR GRAMPIAN
Jul 7, 9:45 PM EDTTSTM WND DMGHoutzdale, PATREES DOWN NEAR HOUTZDALE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS51 KCTP 080119
SVRCTP
PAC023-033-047-080215-
/O.NEW.KCTP.SV.W.0134.150708T0119Z-150708T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 PM EDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 919 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  MARIENVILLE TO 11 MILES WEST OF BROCKWAY TO NEAR BROOKVILLE TO NEAR
  NEW BETHLEHEM...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLEARFIELD...DUBOIS...JOHNSONBURG...RIDGWAY...ST. MARYS...
  BENEZETTE...BRANDY CAMP...BROCKPORT...CAMERON...CHESTER HILL...
  CURWENSVILLE...EAST BRANCH DAM...ELK RIVER...EMPORIUM...FORCE...
  HICKS RUN...HOUTZDALE...HYDE...JAMES CITY AND JEFFRIES.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS AND SNOW SHOE EXITS...SPECIFICALLY FROM MILE MARKERS 97 TO
138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4162 7821 4147 7805 4147 7799 4137 7799
      4122 7809 4115 7804 4112 7811 4104 7806
      4096 7808 4096 7817 4073 7836 4073 7881
      4113 7880 4123 7871 4137 7897 4135 7909
      4142 7909 4144 7896 4162 7895
TIME...MOT...LOC 0119Z 256DEG 35KT 4137 7924 4128 7902 4113 7900 4097
7920

$$

DEVOIR
2 follow-up statements
569 
WWUS51 KCTP 080145
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 PM EDT TUE JUL 7 2015

PAC023-033-047-080215-
/O.CON.KCTP.SV.W.0134.000000T0000Z-150708T0215Z/
ELK PA-CAMERON PA-CLEARFIELD PA-
945 PM EDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR ELK...CAMERON AND NORTHERN CLEARFIELD COUNTIES...

AT 945 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
PORTLAND MILLS TO NEAR BRANDY CAMP TO NEAR DUBOIS TO NEAR
REYNOLDSVILLE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
JOHNSONBURG...RIDGWAY...ST. MARYS...BENEZETTE...BRANDY CAMP...
BROCKPORT...CAMERON...CHESTER HILL...EAST BRANCH DAM...ELK RIVER...
EMPORIUM...FORCE...HICKS RUN...JAMES CITY...KARTHAUS...LECONTES
MILLS...MEDIX RUN...NORTH PHILIPSBURG...OSCEOLA MILLS AND PARKER DAM
STATE PARK.

LAT...LON 4162 7821 4147 7805 4147 7799 4137 7799
      4122 7809 4115 7804 4112 7811 4104 7806
      4096 7808 4096 7817 4084 7827 4083 7828
      4108 7843 4117 7876 4123 7871 4137 7897
      4135 7909 4142 7909 4144 7896 4162 7895
TIME...MOT...LOC 0145Z 256DEG 35KT 4142 7895 4133 7873 4118 7872 4102
7892

$$

DEVOIR
167 
WWUS51 KCTP 080207
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EDT TUE JUL 7 2015

PAC023-033-047-080217-
/O.EXP.KCTP.SV.W.0134.000000T0000Z-150708T0215Z/
ELK PA-CAMERON PA-CLEARFIELD PA-
1007 PM EDT TUE JUL 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR ELK...CAMERON AND NORTHERN
CLEARFIELD COUNTIES WILL EXPIRE AT 1015 PM EDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4162 7821 4147 7805 4147 7799 4137 7799
      4122 7809 4115 7804 4112 7811 4104 7806
      4096 7808 4096 7817 4084 7827 4083 7828
      4108 7843 4117 7876 4123 7871 4137 7897
      4135 7909 4142 7909 4144 7896 4162 7895
TIME...MOT...LOC 0207Z 256DEG 35KT 4142 7895 4133 7873 4118 7872 4102
7892

$$

DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:38 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 7, 6:38 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT TUE JUL 7 2015

.SYNOPSIS...
A WEAK RIDGE WILL BRING VERY WARM AND HUMID CONDITIONS
TO THE REGION TODAY. AN APPROACHING COLD FRONT WILL MOVE THROUGH
OVERNIGHT...THEN STALL OUT ALONG OR JUST SOUTH OF THE MASON DIXON
LINE FOR MUCH OR THE REST OF THE WEEK KEEPING UNSETTLED CONDITIONS
IN THE FORECAST FOR THE NEXT COUPLE OF DAYS. HIGH PRESSURE SHOULD
RETURN FOR FRIDAY AND BRING SLIGHTLY COOLER AND NOTABLY LESS HUMID
WEATHER WITH LITTLE CHANCE FOR RAIN.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AN OVERACHIEVING BOWING LINE SEGMENT...AIDED BY A CELL MERGER OVER
THE NORTHWEST MOUNTAINS...PRODUCED A FAIRLY LONGLIVED PATH OF WIND
DAMAGE ACROSS MCKEAN AND POTTER COUNTIES EARLY THIS EVENING. THE
CLUSTER OF STORMS RESPONSIBLE FOR THESE ISOLATED SEVERE WIND GUSTS
WAS TRAVERSING MY NORTHERN TIER COUNTIES...AND THE BOW HAS MOVED
NORTH OF THE PA/NY BORDER.

ATTENTION SHIFTS UPSTREAM TO LOCALLY STRONG CELLS JUST WEST OF MY
CWA. CELL MOTION ORTHOGONAL TO INDIVIDUAL DOPPLERS MAKING SAMPLING
DIFFICULT. IN GENERAL...THIS ACTIVITY SHOULD BE WEAKENING AS IT
ENTERS MY NORTHWEST COUNTIES LATER THIS EVENING. SOME TRAINING
POTENTIAL EXISTS AS THE SLOW MOVING FRONT PROGRESSES
SOUTHEASTWARD.

ACCOMPANYING COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES LATER
THIS EVENING AND SLOWLY SOUTHWARD ACROSS THE COMMONWEALTH
OVERNIGHT. SHOWER COVERAGE SHOULD DIMINISH AS THE FRONT MOVES
SOUTH.

TEMPERATURES WILL BE GENERALLY MILD OVERNIGHT AS MOST OF THE AREA
WILL BE CLOUDY AND HUMID WITH SCATTERED SHOWERS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE SURFACE COLD FRONT WILL STALL OUT CLOSE TO THE MASON DIXON
LINE ON WEDNESDAY. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL
SHIFT TOWARDS THE SOUTHERN HALF OF PENNSYLVANIA TOMORROW. QPF
VALUES WILL BE LESS THAN A THIRD OF AN INCH IN OUR COUNTIES.

MAX TEMPS WEDNESDAY WILL BE AROUND 10 DEGREES COOLER THAN TODAY AS
CLOUDS WILL DOMINATE THE SKY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE LINGERING QUASI-STATIONARY FRONTAL ZONE EXTENDING FROM THE
MID ATLANTIC COAST WWD INTO THE OHIO VALLEY IS EXPECTED TO REMAIN
A FOCUS FOR PCPN ON DAY 3/THURS. THERE IS REASONABLY GOOD MODEL
AGREEMENT IN A CONVECTIVELY ENHANCED PERTURBATION/SFC WAVE
EMERGING FROM THE SRN PLAINS AND PROGRESSING EWD AROUND THE
PERIPHERY OF A SUBTROPICAL RIDGE OVER THE SOUTHEAST STATES. THE
GLOBAL MODELS TEND TO HAVE A NORTHERN BIAS WITH QPF AXES ASSOCD
WITH THESE MESO FEATURES...AND THEREFORE FOLLOWED WPC LEAD WITH
CLUE FROM THE HI-RES MODELS IN SHIFTING MAX POPS SWD OF CONSENSUS.
THERE IS THE POTENTIAL FOR THIS FEATURE TO MAINTAIN INTENSITY OR
RE-INTENSIFY AS IT REACHES CENTRAL PA THURSDAY AFTERNOON..IN WHICH
CASE IT WOULD BE ACCOMPANIED BY SEVERE WX AND HEAVY RAINFALL
RISK. LATER FORECASTS SHOULD BE ABLE TO PROVIDE GREATER VISIBILITY
AND INCREASED CONFIDENCE IN THE EVOLUTION AND POTENTIAL IMPACTS
ASSOCD WITH THIS SYSTEM.

THE MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE REMAINS CONSISTENT
IN ITS PROJECTION THAT THE FLOW ALOFT WILL STEADILY EVOLVE TOWARD
AN AMPLIFIED TROUGH/RIDGE/TROUGH PATTERN FROM WEST TO EAST ACROSS
THE LOWER 48. THIS SHOULD OCCUR BY WAY OF NRN PAC ENERGY FEEDING
INTO A TROUGH ALONG THE WEST COAST...A STRENGTHENING UPPER RIDGE
THAT RETROGRADES WWD FROM THE SOUTHEAST INTO THE PLAINS EVENTUALLY
EXPANDING NWD OVER THE ROCKIES INTO WRN CANADA...AND DOWNSTREAM
TROUGHING FROM THE BUILDING RIDGE OVER THE EAST EXTENDING SWD FROM
HUDSON BY VORTEX.

A 24-48HR PERIOD OF DRY WEATHER...WHICH HAS BEEN QUITE ELUSIVE AS
OF LATE...COULD BE IN STORE FOR THE AREA BY THE END OF THE WEEK
AS WEAK RIDGING FOLLOWS IN THE WAKE OF THE D3 CONVECTIVE LOW. THE
PLACEMENT OF PIVOTING FRONTAL BOUNDARY AND ASSOCIATED MSTR/PW AXIS
WILL BE CRUCIAL FOR DETERMINING PCPN RISK INTO THE WEEKEND...WITH
THE LATEST MODEL CONSENSUS KEEPING MOST OF THE ACTIVITY TO THE NW
OR SW OF CENTRAL PA. THE OTHER FACTOR WILL BE WHAT HAPPENS TO
ENERGY EJECTING FROM UPPER LOW MOVING ONSHORE CA IN THE SHORT
RANGE. THERE IS REASONABLE AGREEMENT IN PRINCIPLE THAT THIS
ENERGY SHOULD ROUND THE BUILDING ROCKIES/HIGH PLAINS RIDGE AND
THEN HELP TO CARVE OUT THE DEVELOPING ERN TROUGH DOWNSTREAM.
HOWEVER SOLUTIONS HAVE NOT LOCKED ONTO HOW SHEARED THE ENERGY WILL
BECOME...WHICH ALONG WITH A FEW ADDITIONAL FACTORS LEADS TO
DIFFERENCES IN THE DEPTH OF THE TROUGH AND TIMING OF NEXT PCPN
OPPORTUNITY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
MOST OF CWA REMAINS VFR THIS EVENING...AS REGION REMAINS IN THE
WARM SECTOR AHEAD OF AN APPROACHING COLD FRONT OVER THE OHIO
VALLEY. BUT THUNDERSTORMS ARE ALREADY IMPACTING THE NW MTNS AND
KBFD AT 22Z...BRINGING SHORT-LIVED REDUCTIONS TO BOTH CIG AND VSBY
ALONG WITH SOME GUSTY WINDS.

AS THE FRONT ENTERS NW PA THIS EVENING...SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO IMPACT THE NW MTNS AND KBFD THROUGH THE EVENING
HOURS. EXPECT ANOTHER WAVE OF TSTMS TO SLIDE ACROSS THROUGH
03Z...FOLLOWED BY A COUPLE HOUR PERIOD OF STRATIFORM RAIN
WITH FROPA AS CIG RESTRICTIONS BEGIN.

AS THE COLD FRONT PUSHES SLOWLY SOUTH ACROSS THE AIRSPACE
OVERNIGHT...SCATTERED TO NUMEROUS SHOWERS/TSTMS WILL IMPACT
CENTRAL MTNS STARTING MID EVEING...WITH JUST SCT TSTMS POSS IN
THE SE OVERNIGHT. BY MORNING...CONDITIONS WILL BE MVFR/IFR IN ALL
BUT FAR SE. THE FRONT WILL SETTLE SOUTH WEDNESDAY BEFORE STALLING
OUT ALONG THE MASON DIXON LINE.

WAVES OF LOW PRESSURE WILL MOVE ALONG THE FRONT AND BRING PERIODS
OF SHOWERS/THUNDERSTORMS ALONG WITH REDUCED CONDITIONS INTO
THURSDAY.

OUTLOOK...

WED...SHOWERS/TSTMS LIKELY SOUTH...SCATTERED NORTH.

THU...SHOWERS/TSTMS LIKELY. CIG RESTRICTIONS LIKELY NORTH...LOCAL
RESTRICTIONS SOUTH.

FRI-SUN...MAINLY VFR. CHC OF SHOWERS/TSTMS SW 1/3 OF AIRSPACE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...DEVOIR/LA CORTE
SHORT TERM...LA CORTE
LONG TERM...GARTNER/STEINBUGL
AVIATION...RXR
Hazardous weather outlook, Jul 7, 5:33 AM EDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 AM EDT TUE JUL 7 2015

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-080945-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
533 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW WAVES OF LOW PRESSURE WILL RIDE EAST ALONG A FRONTAL
BOUNDARY THAT WILL BE STALLED OUT NEAR OR JUST TO THE SOUTH OF THE
MASON DIXON LINE. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY EACH
WAVE OF LOW PRESSURE AND SOME OF THE STORMS DURING THE AFTERNOON
AND EARLY EVENING HOURS WEDNESDAY AND THURSDAY COULD PRODUCE
STRONG WIND GUSTS AND PERHAPS A FEW INSTANCES OF LARGE HAIL. THE
GREATEST THREAT FOR THE STRONGER STORMS WILL BE ACROSS THE
SOUTHERN HALF OF PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-005-010-080945-
WARREN-MCKEAN-ELK-
533 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING
THUNDERSTORMS TO THE AREA LATE TODAY AND EARLY TONIGHT. THERE IS
A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE LOCALIZED
DAMAGING WIND GUSTS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Jul 7, 6:09 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT TUE JUL 7 2015

PAZ004-072300-
WARREN PA-
609 PM EDT TUE JUL 7 2015

...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY UNTIL 700 PM
EDT...

AT 608 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
COLUMBUS...MOVING EAST AT 30 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SPRING CREEK AROUND 615 PM EDT.
  GARLAND AROUND 620 PM EDT.
  LOTTSVILLE AROUND 625 PM EDT.
  YOUNGSVILLE AROUND 635 PM EDT.
  RUSSELL AND WARREN AROUND 655 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAR LAKE...STARBRICK
AND SUGAR GROVE.

LAT...LON 4200 7906 4179 7912 4177 7961 4200 7961
TIME...MOT...LOC 2208Z 258DEG 25KT 4191 7958

RXR
Local storm report, Jul 7, 6:33 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     3 W KANE                41.66N  78.87W
07/07/2015                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN

0530 PM     TSTM WND DMG     1 S LAFAYETTE           41.78N  78.68W
07/07/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN BLOCKING PINE RUN ROAD.

0610 PM     TSTM WND DMG     SHINGLEHOUSE            41.97N  78.19W
07/07/2015                   POTTER             PA   911 CALL CENTER

            TREES DOWN ON ELEVEN MILE ROAD.

&&

EVENT NUMBER CTP1500245 CTP1500247 CTP1500248

MACH
Local storm report, Jul 7, 6:39 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     3 W KANE                41.66N  78.87W
07/07/2015                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN

0530 PM     TSTM WND DMG     1 S LAFAYETTE           41.78N  78.68W
07/07/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN BLOCKING PINE RUN ROAD.

0610 PM     TSTM WND DMG     5 SE SHINGLEHOUSE       41.91N  78.12W
07/07/2015                   POTTER             PA   911 CALL CENTER

            TREES DOWN ON ELEVEN MILE ROAD.

&&

EVENT NUMBER CTP1500245 CTP1500247 CTP1500248

MACH
Special weather statement, Jul 7, 6:56 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT TUE JUL 7 2015

PAZ006-037-072330-
TIOGA PA-POTTER PA-
656 PM EDT TUE JUL 7 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND POTTER COUNTIES
UNTIL 730 PM EDT...

AT 656 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARRISON VALLEY...MOVING EAST AT 40 MPH.

WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKLAND...HARRISON VALLEY...KEENEYVILLE...WESTFIELD...KNOXVILLE...
OSCEOLA AND ULYSSES.

LAT...LON 4181 7712 4182 7771 4193 7774 4200 7749
      4200 7717
TIME...MOT...LOC 2256Z 259DEG 34KT 4188 7766

DEVOIR
Special weather statement, Jul 7, 8:28 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT TUE JUL 7 2015

PAZ005-010-080115-
MCKEAN PA-ELK PA-
828 PM EDT TUE JUL 7 2015

...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...AND ELK COUNTIES UNTIL
915 PM EDT...

AT 826 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WESTLINE TO NEAR KNOX...AND MOVING EAST AT
30 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS ALONG WITH A
PERIOD OF HEAVY RAINFALL.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  WESTLINE AND KANE AROUND 830 PM EDT.
  KINZUA BRIDGE STATE PARK AROUND 845 PM EDT.
  SMETHPORT AND CROSBY AROUND 905 PM EDT.
  PORT ALLEGANY AROUND 915 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MOUNT JEWETT AND
BRADFORD AIRPORT.

LAT...LON 4188 7821 4184 7821 4126 7873 4137 7897
      4135 7902 4136 7903 4135 7910 4142 7909
      4143 7906 4145 7906 4145 7898 4144 7898
      4144 7896 4162 7896 4178 7895
TIME...MOT...LOC 0026Z 255DEG 25KT 4174 7876 4121 7954

RXR
Local storm report, Jul 7, 9:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
915 PM EDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     3 W KANE                41.66N  78.87W
07/07/2015                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN

0530 PM     TSTM WND DMG     1 S LAFAYETTE           41.78N  78.68W
07/07/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN BLOCKING PINE RUN ROAD.

0610 PM     TSTM WND DMG     5 SE SHINGLEHOUSE       41.91N  78.12W
07/07/2015                   POTTER             PA   911 CALL CENTER

            TREES DOWN ON ELEVEN MILE ROAD.

0900 PM     TSTM WND GST     CHICKAREE               40.45N  78.88W
07/07/2015  M64 MPH          CAMBRIA            PA   STORM CHASER

            PEA SIZE HAIL AND 64 MPH WIND GUST AT CHICKAREE SUMMIT.

&&

EVENT NUMBER CTP1500245 CTP1500247 CTP1500248 CTP1500249

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:28 PM EDTSpecial Weather StatementCTPElk, McKean47 min
Jul 7, 8:47 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield43 min
Jul 7, 9:02 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset28 min
Jul 7, 9:26 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.